# SDR AALA202204252021

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737
- Aircraft serial: 31085
- Aircraft time: 36,809 hours, 15,009 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: B231162515
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR HARD TO CLOSE AND LATCH FROM CABIN / FLIGHT ATTENDANT SIDE. REPLACED FLIGHT DECK DOOR STRIKER ASSEMBLY (AALA202204252021) PER AMM 52-51-03 AND REPLACED DOOR LATCH ASSEMBLY (AALA202204250018) PER AMM 52-51-02. OPERATIONAL CHECK GOOD.
